Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"Spectral Density Estimation of Continuous Time Series"
written by Ahmed Elhassanein,
published by Applied Mathematics, Vol.7 No.17, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Bispectral Density Estimation of Continuous Time Series with Missed Observations
Menshawy… - Journal of Statistics …, 2021
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top